Algebraic Geometry
A lower bound for the dimension of the base locus of the generalized theta divisor
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 131-134.

We produce a lower bound for the dimension of the base locus of the generalized theta divisor Θr on the moduli space SUC(r) of semistable vector bundles of rank r and trivial determinant on a smooth curve C of genus g2.

Nous déterminons une borne inférieure pour la dimension du lieu de base du diviseur thêta généralisé Θr sur l'espace des modules SUC(r) des fibrés vectoriels semi-stables de rang r et de determinant trivial sur une courbe lisse C de genre g2.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.12.004
Arcara, Daniele 1

1 Department of Mathematics, University of Utah, 155 S. 1400 E., Room 233, Salt Lake City, UT 84112-0090, USA
@article{CRMATH_2005__340_2_131_0,
     author = {Arcara, Daniele},
     title = {A lower bound for the dimension of the base locus of the generalized theta divisor},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {131--134},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.12.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.12.004/}
}
TY  - JOUR
AU  - Arcara, Daniele
TI  - A lower bound for the dimension of the base locus of the generalized theta divisor
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 131
EP  - 134
VL  - 340
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.12.004/
DO  - 10.1016/j.crma.2004.12.004
LA  - en
ID  - CRMATH_2005__340_2_131_0
ER  - 
%0 Journal Article
%A Arcara, Daniele
%T A lower bound for the dimension of the base locus of the generalized theta divisor
%J Comptes Rendus. Mathématique
%D 2005
%P 131-134
%V 340
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.12.004/
%R 10.1016/j.crma.2004.12.004
%G en
%F CRMATH_2005__340_2_131_0
Arcara, Daniele. A lower bound for the dimension of the base locus of the generalized theta divisor. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 131-134. doi : 10.1016/j.crma.2004.12.004. http://www.numdam.org/articles/10.1016/j.crma.2004.12.004/

[1] Beauville, A. Fibrés de rang 2 sur une courbe, fibré déterminant et fonctions thêta, Bull. Soc. Math. France, Volume 116 (1988), pp. 431-448

[2] Beauville, A. Vector bundles on curves and generalized theta functions: recent results and open problems, Current Topics in Complex Algebraic Geometry, MSRI Publications, vol. 28, Cambridge University Press, Cambridge, 1995, pp. 17-33

[3] Beauville, A.; Narasimhan, M.S.; Ramanan, S. Spectral curves and the generalised theta divisor, J. Reine Angew. Math., Volume 398 (1989), pp. 169-179

[4] Drezet, J.M.; Narasimhan, M.S. Groupes de Picard des variétés des modules des fibrés semi-stables sur les courbes algébriques, Invent. Math., Volume 97 (1989), pp. 53-94

[5] Ein, L.; Lazarsfeld, R. Stability and restrictions of Picard bundles, with an application to the normal bundles of elliptic curves, Complex projective geometry (Trieste 1989/Bergen 1989), London Math. Soc. Lecture Note Ser., vol. 179, Cambridge University Press, Cambridge, 1992, pp. 149-156

[6] Popa, M. On the base locus of the generalized theta divisor, C. R. Acad. Sci. Paris, Ser. I, Volume 329 (1999) no. 6, pp. 507-512

[7] Popa, M. Verlinde bundles and generalized theta linear series, Trans. Amer Math. Soc., Volume 354 (2002) no. 5, pp. 1869-1898

[8] Raynaud, M. Sections des fibrés vectoriels sur une coubre, Bull. Soc. Math. France, Volume 110 (1982) no. 1, pp. 103-125

[9] Schneider, O. Stabilité des fibrés ΛpEL et condition de Raynaud (preprint) | arXiv

Cited by Sources: